# SDR DALA2018030601407

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 62,724 hours, 23,548 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN MAIN FLOOR CORRODED ON UPPER SURFACE BS 1716,  RBL 35. REMOVED CORROSION AND FOUND OUT OF ALLOWABLE LIMITS IAW SRM 53-60-51.  CUT OUT DAMAGED SECTION AND REPAIRED THE FLOOR IAW SRM 53-60-51, REPAIR 2.
